# SDR SWIA200617255

- Difficulty date: August 22, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 22,422 hours, 33,104 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TWO CLIPS CRACKED AT STA 15 ON LOWER PART OF RIB, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED TWO LOWER SKIN SUPPORT CLIPS ON RIB NR 15 IN RIGHT WING PER SRM 51-40-02 AND RII 28-900-1000.
